# SDR MASA2009011500022

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 31,741 hours, 23,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLT 2783 ICT-PHX.  PAX DOOR FLOOR LEVEL EMERGENCY LIGHT INOP.  MX SECURED LOOSE WIRE AT LIGHT ASSY, OPS GOOD.
